# SDR HALA2010051000207

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 28,664 hours, 5,466 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Warning Light
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BLOCK TURN BACK AFTER ENGINE START, RT OIL FILTER STATUS MESSAGE.  CHANGED RT OIL FILTER IAW AMM79-21-05. NOW OPS CHECKS NORMAL IAW AMM79-35-00. C/W FIM 79-35-00 FIG 103.
